MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD¿ LUER SLIP TIP SYRINGE GAMMA IRRADIATED (LOW DOSE), 10 ML; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD¿ LUER SLIP TIP SYRINGE GAMMA IRRADIATED (LOW DOSE), 10 ML; PISTON SYRINGE
Model Number 304406
Medical Device Problem Codes Leak/Splash (1354); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Address information was not able to be obtained, therefore, (b)(6) was used as a place holder.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using a bd¿ luer slip tip syringe gamma irradiated (low dose), 10 ml, leakage and a crack in syringe barrel was observed.The following information was provided by the initial reporter: leakage was detected during priming.It was observed one crack approximately 0.55" in length at the tip of the syringe barrel.Leakage occurred from the crack on syringe barrel.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: two pictures of a 10ml luer-lok syringe (p/n 304406) were received and evaluated.One picture shows a crack in the roof of the barrel and the other shows leakage at the connection.The observed condition is non-conforming to our product specification.Potential root cause for the cracked barrel defect is associated with the assembly process.These conditions are occurring at/below their expected frequency.Therefore, no corrective action is required at this time.Batch 8324556 is considered in compliance with our product specification requirements.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.

Brand Name
BD¿ LUER SLIP TIP SYRINGE GAMMA IRRADIATED (LOW DOSE), 10 ML
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13636412
Report Number1213809-2022-00106
Device Sequence Number2226072
Product Code FMF
UDI-Device Identifier50382903044066
UDI-Public50382903044066
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number304406
Device Catalogue Number304406
Device Lot Number8324556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2022
Supplement Date Received by Manufacturer03/10/2022
Initial Report FDA Received Date03/01/2022
Supplement Report FDA Received Date03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown